Thank you for choosing DoctorSpring.
I have discussed your concern with our team Oncologist.
There are two major causes for this bloated up feeling and diarrhoea mixed with blood. The most probably cause is a stomach bug - a bacterial / protozoa infection of the stomach causing these symptoms know as dysentery. This could be unrelated to the platelet condition.
Second possibilty is a side effect of Hydroxyurea ( You probably are suffering from Essential Thromobocytosis or Polycythemia )Although presence of blood in stool is not very common, diarrhoea can occur as a side effect of hydroxyurea.
I would recommend a baseline evaluation - complete blood and platelet count. You might also require an antibiotic course to treat the dysentery. You should get in touch with your Doctor for this. Meanwhile drink plenty of fluids. Avoid irritant and spicy food.
Hope this helps
Feel free to ask followups